# SDR PIDA20050196

- Difficulty date: December 2, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 41,170 hours, 32,448 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4038891916
- Part serial: 83020644
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CHANNEL AUTOPILOT INOP.  PLACED ON MEL 22-1.  12/6/2005:  REPLACED "A FLIGHT CONTROL COOMPUTER PER MM 22-11-331.  OPS CHECKS GOOD.
